# SDR CALA2010051700204

- Difficulty date: May 17, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 42,314 hours, 22,510 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171147
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME CRACKED STA 842 BETWEEN STR 8-9 FRAME WAS CRACKED DURING PSU RAIL BLOCK REMOVAL.  REPAIRED RT FRAME AT STA 482 BETWEEN STR8-9 REF EA 5310-04498 OP2.
